# SDR ASOA201000646

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CLIPS CRACKED AT FS 280, LBL 9, INBD AND OTBD.  REMOVED CLIPS AT FS 280, LBL 9, INBD AND OTBD FOR REPLACEMENT IAW SRM 51-42-21. LOCATE, DRILL AND INSTALL NEW CLIPS.  LOCATED AND DRILLED NEW CLIPS FOR FS 280, LBL 9 FLOOR SUPPORT IAW SRM 51-40-11.  INSTALL CLIPS.  INSTALLED 2EA SERVICEABLE CLIPS IN CONJUNCTION WITH MWC 8742111 OP 154.
